# SDR DALA2023041302903

- Difficulty date: April 11, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERANCE TO AMDS 5352-4002: DURING INSTALLATION OF TAILCONE SLIDE, THE RESTRAINT STRAPS WERE FOUND MISSING. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF THE NRC 712: STRAP (2 EAS) WERE INSTALLED PER B-717 SRM 51-41-01-0G. (LP #2714901)
